# SDR GAIA0711OP

- Difficulty date: August 2, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 706 - DFW-IAH - DURING CLIMB, THE FLIGHT CREW HAD AN INDICATION OF AN APU FIRE.  THE APU FIRE HANDLE WAS PULLED AND THE FIRE BOTTLE WAS DISCHARGED.  THE AIRCRAFT CONTINUED TO IAH AND AN UNEVENTFUL LANDING WAS MADE.  INSPECTED APU AREA AND FOUND NO EVIDENCE OF FIRE.  REMOVED AND REPLACED APU FIRE BOTTLE AND DISCHARGE INDICATOR DISK.  APU FIRE TEST NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
